Doctor insights on:
The Doctor Has Given Me Alegra With No Results What Should I Do
Incomplete question: When you submit a question, you must provide enough background information for site docs to review.You must also submit a concise question that reflects the info submitted. This is not a chat room, so any question must be complete,we do not have access to your previous questions or uploads. ...Read more
My daughter is 4 years old and her doctor told me to give her childrens allegra (fexofenadine) for two moths is that safeto take for that long ?
Use as needed: Fexofenadine (allegra) is ok over 6 months of age and has a good safety profile.It is a slowly metabolized antihistamine that does not cross into the brain and cause sedation like some similar drugs.The body does not develop a tolerance (require increasing amounts to be effective). It is safe enough to use all year of for the several months your child seems bothered by seasonal allergies. ...Read moreSee 1 more doctor answer
My doctor told me to take an 180mg dose of Allegra (fexofenadine) twice a day instead of once a day to help with a flare-up of allergies. Is this advisable?
Yes: and hopefully that will control your symptoms, but please keep the follow up ...Read more
My doctor prescribes allegra and I get fexofenadine. Doc prescribes ativan, I get lorazepam - why generics?
Doctor said take two Zantac (ranitidine) 150mg and two Allegra 180mg twice a day is this going to harm my body?
Medicine: Taking two Zantac (ranitidine) 150 mg daily is a normal dose but two Allegra 180 mg is higher than the recommended dose. It will not likely hurt you in the short term but it I would not recommend it longterm. Taking two Allegra is not likely going to help you much more than just taking one a day. ...Read more
My mom has chronic urticaria & is prescribed predmet 8, allegra (fexofenadine) and spectra. Doc has told to avoid nonveg. Is it ok if she had nonveg once by mistake?
I take Allegra (fexofenadine) in the morning. My doctor prescribed singular at night. I took it once & had a really severe headache all night. Should I take it again? Cut in half? Or look for something different.
Not enough info: Sorry, but we don't have enough info to answer your question accurately. You do not say how long you have been on the Singulair (montelukast) or what other meds you are taking, and your other medical history . Please, call your doc's answering and ask if you should try again. You will be able to reach your doc or another one who is covering for the weekend. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Salmonella has given me bad diarrhea should i take imodium
- What should i do if a bee stings me?
- My gums are inflamed and causing me pain what should i do
- Ask a doctor a question free online
- What should i do if my son has a fever?
- What should i do if i or someone i know has a drinking problem?
- My boyfriend has pinworms what should i do
- What should i do if a patient has chest pain?
- Talk to an allergist online for free